# SDR CALA2022062901611

- Difficulty date: June 29, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 68,119 hours, 24,715 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 44138
- Condition: Inoperative
- Location: ````````````````
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAPS TRAILING EDGE DISAGREE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V915440 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK.  MAC RELATED WORK ORDER 000000003048097 AND PRTR POON, FUNG (V915440)REMOVED AND REPLACED #7 FLAP SKEW SENSOR  ALL PARAMETERS ARE WITHIN TOLERANCE AND TESTING NORMAL. AIRCRAFT OKAY FOR SERVICE.
